# SDR 2008UALA02338

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Bs 716-726
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LT LOWER CHORD ANGLE UPPER SURFACE HAS 4 WORN FASTENER HOLES BS 716-726.  MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT DAMAGE.  FABRICATED AND INSTALLED NESTED ANGLE AND FILLER REPAIR.
